# SDR AALA202504117761

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 89,512 hours, 11,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT TRACK CROWN TAB BROKEN WHERE SEAT 36AC ATTACHES TO THE TRACK AT BS 1889, LBL 108. ACCOMPLISHED SPLICE REPAIR PER EA 363576.
